# SDR SWAA970611

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Switch
- Part number: SLFV1792
- Condition: Failed
- Location: B-Hyd System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, B-SYSTEM QUANTITY LOW LEVEL LIGHT FLICKERED.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING. REMOVED AND REPLACED LOW OIL QUANTITY SWITCH PER BOEING M/M.
